# SDR FDEA202009042098

- Difficulty date: September 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,670 hours, 18,921 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724B
- Part serial: B2890
- Condition: Damaged
- Location: Mlg
- Part time: 29,124 hours, 8,023 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 596, 32-43, 5024, 04SEP20, MEM, FACT U.  NR 6 BRAKE IS COMING APART.  FACT, 04SEP20 09:24, MEM.  R & R NR 6 BRAKE, REF AMM 32-43-20-4.  A/C OK FOR SERVICE.
